MAUDE Adverse Event Report: ENCORE MEDICAL L.P BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0

ENCORE MEDICAL L.P BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0
Model Number 400-03-321
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient hip dislocated, a constrained liner and 25mm ceramic was placed.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 14 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.For item: 400-03-321: a review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.For unknown items: a review of the device history record (dhr) was not conducted since the item and or lot numbers were not provided or determined during the complaint evaluation.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.The findings did not lead to a firm conclusion since all the part and or lot numbers were not made available at the time of this investigation no information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
BIOLOX DELTA HIP
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 32MM -4.0
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key12159674
Report Number1644408-2021-00721
Device Sequence Number11937090
Product Code LZO
UDI-Device Identifier00888912076081
UDI-Public(01)00888912076081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model Number400-03-321
Device Catalogue Number400-03-321
Device Lot Number860B1174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK-SURG LOT UNKNOWN.; UNK-SURG LOT UNKNOWN.; UNK-SURG LOT UNKNOWN; UNK-SURG LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight66